Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures


Author: Alessandra Lunardi
Journal: Trans. Amer. Math. Soc. 349 (1997), 155-169
MSC (1991): Primary 35J15; Secondary 35K10
DOI: https://doi.org/10.1090/S0002-9947-97-01802-3
MathSciNet review: 1389786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of elliptic and parabolic differential operators with unbounded coefficients in $\mathbb R^n$, and we study the properties of the realization of such operators in suitable weighted $L^2$ spaces.


References [Enhancements On Off] (What's this?)

  • 1. D.G. Aronson, P. Besala: Parabolic equations with unbounded coefficients, J. Diff. Eqns. 3 (1967), 1-14. MR 34:7970
  • 2. P. Besala: On the existence of a fundamental solution for a parabolic differential equation with unbounded coefficients, Ann. Polon. Math. 29 (1975), 403-409. MR 54:10848
  • 3. P. Cannarsa, V. Vespri: Generation of analytic semigroups by elliptic operators with unbounded coefficients, SIAM J. Math. Anal. 18 (1987), 857-872. MR 88d:47053
  • 4. G. Da Prato, A. Lunardi: On the Ornstein-Uhlenbeck operator in spaces of continuous functions, J. Funct. Anal. 131 (1995), 94-114. CMP 95:16
  • 5. S. Cerrai: A Hille-Yosida theorem for weakly continuous semigroups, Semigroup Forum 49 (1994), 349-367. MR 95f:47058
  • 6. M.I. Freidlin, A.D. Wentzell: Random perturbations of dynamical systems, Springer-Verlag, Berlin (1984). MR 85a:60064
  • 7. M. Fuhrman: Analyticity of transition semigroups and closability of bilinear forms in Hilbert spaces, preprint Dip. Mat. Politecnico di Milano (1993).
  • 8. A. Lunardi: Schauder estimates for a class of elliptic and parabolic operators with unbounded coefficients in $\mathbb R^n$, preprint Sc. Norm. Sup. Pisa (1994).
  • 9. A. Lunardi, V. Vespri: Generation of smoothing semigroups in $L^p$ spaces by elliptic operators with unbounded coefficients, in preparation.
  • 10. J. Prüss, H. Sohr: On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990), 429-452. MR 91b:47030
  • 11. H. Triebel: Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam (1978). MR 80i:46032a

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J15, 35K10

Retrieve articles in all journals with MSC (1991): 35J15, 35K10


Additional Information

Alessandra Lunardi
Affiliation: Dipartimento di Matematica, Università di Parma, Via D’Azeglio 85/A, 43100, Parma, Italy
Email: lunardi@prmat.math.unipr.it

DOI: https://doi.org/10.1090/S0002-9947-97-01802-3
Keywords: Elliptic operators with unbounded coefficients, semigroups, interpolation spaces
Received by editor(s): February 20, 1995
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society